# SDR ASOA20130830158

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 32,364 hours, 31,321 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51545014A
- Part serial: Y2369
- Condition: Malfunctioned
- Part time: 24,267 hours, 21,479 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN ELECTRICAL PROBLEM WITH THE MAIN BUSS SHORTING OUT AT 23K FT ALT WITH A LOUD BANG WHICH SHOOK THE ENTIRE ACFT.  SMOKE, ELECTRICAL ODOR CAME IN THE COCKPIT) AFTER THE BANG.  THE ACFT PERFORMED AN EMERGENCY LANDING IN BPT WITHOUT INCIDENT.  MX INSPECTED COCKPIT POWER SUPPLIES WITH NO EVIDENCE OF SMOKE OR BURNING, AND FOUND THE APU GENERATOR AND GCU TO BE SENDING THE ACFT INTO ESSENTIAL POWER. MX R & R THE APU STARTER GENERATOR AND APU GCU, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
